Tylenol Pain & Cold Relief Bundle

Stock up your medicine cabinet for Cold & Flu season with this Tylenol essentials bundle for pain & cold relief.


Bundle Includes:
  • 1 x Tylenol Extra Strength 500mg Caplets - 150 caplets
  • 1 x Tylenol Extra Strength Complete Cold, Cough & Flu Daytime/Nighttime Caplets - 40 caplets

IMPORTANT: Take only ONE product containing acetaminophen at a time.

Tylenol Extra Strength Details:
Get fast relief of headaches, aches and pain, and fever with Tylenol Extra Strength 500mg Caplets that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each caplet, Tylenol Extra Strength acts quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; aches and pains due to cold and flu, and is unlikely to cause stomach upset.

Features:
  • Fast, effective relief of headaches, aches and pain, and fever
  • Tough on pain, easy on your stomach
  • Contains the pain reliever/fever reducer acetaminophen
  • Extra Strength formula
Directions: Adult use only (12 years and older): Take one caplet every four to six hours. If pain or fever does not respond to one caplet, take two caplets at the next dose. Do not take more than eight caplets per day.

Medicinal Ingredient (each caplet contains):
Acetaminophen 500 mg,
Purpose: Pain reliever, fever reducer

Non-medicinal ingredients:
Cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water.

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days, or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.
 
Do not take if allergic to acetaminophen. Consult a doctor if you develop allergic reactions such as wheezing, rash, or itching. Use only on the advice of a doctor.
 
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
 
Not a standard dosage unit product.
 
CHILD RESITANT PACKAGE.  Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.  Store at room temperature, 15–30°C (59–86°F)


Tylenol Complete Cold, Cough & Flu Details:
Extra Strength Tylenol Complete Cold, Cough & Flu Daytime/Nighttime Caplets provide the trusted relief of Tylenol for your cold, cough, and flu symptoms. Each daytime tablet contains 500 milligrams of acetaminophen for relieving pain and reducing fever, 30 milligrams of pseudoephedrine hydrochloride for relieving nasal congestion, 15 milligrams of dextromethorphan hydrobromide for relieving dry cough, and 100 milligrams of guaifenesin for relieving chest congestion. The nighttime tablets contain 30 milligrams of pseudoephedrine hydrochloride for relief of nasal congestion, 500 milligrams of acetaminophen for relief of pain and fever and 25 milligrams of diphenhydramine hydrochloride for relief of sneezing and runny nose that helps you sleep.

Features:
  • Daytime and nighttime caplets relieve cough, cold, and flu symptoms
  • Contains acetaminophen pain reliever and fever reducer
  • Contains pseudoephedrine hydrochloride decongestant
  • Contains dextromethorphan hydrobromide cough suppressant
  • Contains guaifenesin expectorant
  • Contains diphenhydramine hydrochloride antihistamine
Directions: Read the complete label before use and follow all directions. Do not use with other products containing any of these ingredients, salicylates, or other cough/cold or pain/fever medications. Dosage: Adult use only (12 years and older): take two Daytime or Nighttime caplets every six hours. Do not exceed a combined total of any eight Daytime or Nighttime caplets in 24 hours.

Medicinal Ingredients (each yellow daytime caplet contains): Dextromethorphan hydrobromide 15 mg, pseudoephedrine hydrochloride 30 mg, guaifenesin 100 mg, acetaminophen (extra strength) 500 mg. Medicinal Ingredients (each blue nighttime caplet contains): Pseudoephedrine hydrochloride 30 mg, acetaminophen (extra strength) 500 mg, diphenhydramine hydrochloride 25 mg.

Non-Medicinal Ingredients:
Cellulose, croscarmellose sodium, crospovidone, D&C Yellow #10 Aluminum Lake, FD&C Blue #1 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, polyethylene glycol, polysorbate, povidone, silica,  starch, stearic acid, titanium dioxide, wax, zinc stearate.

Caution:
Keep out of reach of children. This package contains enough medication to seriously harm a child. Do not take more than the recommended dose. Overdose may cause nervousness, dizziness, sleeplessness, or severe or possibly fatal liver damage. Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, non-prescription drugs, or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, chronic lung disease, shortness of breath, asthma, glaucoma, an enlarged prostate, or are elderly, pregnant, or breastfeeding. Do not use with a monoamine oxidase inhibitor (MAOI, e.g. drug for depression) or for two weeks after stopping the MAOI. Persistent cough may be a sign of a serious condition. Use only on the advice of a doctor. Consult a healthcare practitioner if fever lasts more than three days, sore throat pain lasts more than two days, or symptoms last more than five days. If symptoms worsen, or are accompanied by a high fever (>38 ° C) or the production of thick yellow/green phlegm, talk to a doctor. Do not use if allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop. Extra Strength Tylenol Complete Cold, Cough & Flu Nighttime: Avoid alcohol. May cause drowsiness or excitability. Do not engage in activities requiring alertness.
 
Do not use if blister unit is broken. Child-resistant package.
Store between 15° C and 30° C. Protect from light. Keep dry.
In case of overdose: Contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.03ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;